MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92133
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 10/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, it was reported that the patient experienced recurrent skin overgrowth issues at the implant site.Subsequently, the patient underwent revision surgery on (b)(6) 2019, in order to convert the patient to a transcutaneous baha implant system.During the procedure, the abutment was removed and a magnet placed on the internal fixture.

Brand Name
BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key9470960
Report Number6000034-2019-02770
Device Sequence Number3244021
Product Code LXB
UDI-Device Identifier09321502018968
UDI-Public(01)09321502018968(10)COH401900(17)181031
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Importer
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 11/20/2019
Report Date (Section F) 12/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2018
Device Model Number92133
Device Catalogue Number92133
Device Lot NumberCOH401900
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/20/2019
Event Location Hospital
Date Report to Manufacturer12/15/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR
Date Report Sent to FDA12/15/2019